# SDR UPS205496

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5752 · Aileron Tabs
- Part: Fitting
- Condition: Corroded
- Location: Lt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C CHECK, MAINTENANCE REPORTED CORROSION LT O/B AILERON TAB FITTINGS, TAB SIDE.  REPLACED FITTINGS PER SRM 51-30-2.
